Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rashes on leg, arm. Itching. Used anti-fungal cream without relief. Help

About 3,4 months ago I had gotten 2 some what small rashes literally they were maybe a little smaller then a penny and only 1 or 2 on my leg now I have rashes behind my knee a quarter size on my left and very smal red patches on my arm and they itch I thought it was ringworm and did the antifungal creme and spray but there not going away
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, It seems that you are having either prurigo or lichen urticatus. Both are pruriginous conditions. Take antihistaminics with tappering dose of steroids till relief. Apply mometasone cream twice day. Avoid soap bath. Take dettol bath. No stress, worries.. Avoid pruritus inducing diets.. Fermented food, fish, prawns, banana, cows milk, cold drinks.. etc . Keep away yourself from dust , fume , grass , pollens, insects, mosquitoes.. I hope you will recover. Still, you may consult dermatologist... Ok
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor